On the regularity criteria of a surface quasi-geostrophic equation

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

We obtain regularity criteria for a quasi-geostrophic equation that depends more on one direction than the others. In particular, we show that in the critical case, the global regularity depends only on a partial derivative rather than a gradient of the solution.

Original languageEnglish
Pages (from-to)4950-4956
Number of pages7
JournalNonlinear Analysis, Theory, Methods and Applications
Volume75
Issue number13
DOIs
StatePublished - Sep 2012

Keywords

  • Mixed Lebesgue space
  • Quasi-geostrophic equation
  • Regularity criteria

Fingerprint Dive into the research topics of 'On the regularity criteria of a surface quasi-geostrophic equation'. Together they form a unique fingerprint.

Cite this